# SDR AALA201707269045

- Difficulty date: July 25, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 43,823 hours, 28,373 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 22,117 hours, 11,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 9598
- Condition: Stalled
- Location: Left
- Part time: 22,117 hours, 11,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 35,000 FEET, EXPERIENCED AN INFLIGHT COMPRESSOR STALL EVENT, ECAM MESSAGE CAME ON AND NR 1 ENGINE. SUSTAINED 3 AUDIBLE COMPRESSOR STALLS IAW FLIGHT CREW. DESCENDED TO 33,000 FEET AND AIRCRAFT DIVERTED.  REMAINDER OF FLIGHT ENGINE OPERATED NORMALLY. MAINTENANCE TROUBLESHOOTING IAW TSM 73-00-00-810-865.     REPLACED THE LEFT ENGINE.  AIRCRAFT WAS GROUNDED.
